# SDR FDEA202111062878

- Difficulty date: November 6, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS WERE FOUND AT LH WING CENTER FLAP RIB 26AFT AREAS OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE WORK: LH CENTER FLAP, CRACKS IN UPPER FLANGES OF RIB 26   BETWEEN   STRINGERS 2.7 AND 2.8 - ALI 575306-01 I.A.W. EA: T6-5750-T0365383 P1 (SEQ 1146) AND A300-  600F   SRM 57-50-00-201 PARA. 4A P. 201-205 FIG. 201.
